# SDR ASAA2019121983643

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,891 hours, 4,728 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED WEATHER RADAR RT CIRCUIT BREAKER OPEN DURING PREFLIGHT INSPECTION. GROUNDED - YES. RESET WEATHER READAR C/B ON P-6 PANEL IAW SWPM 20-60-00.
